# SDR UHLA002790

- Difficulty date: November 27, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N802SA
- Make and model: Dhav DHC8311
- Aircraft serial: 250
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 3071BPEGPL
- Condition: Burned Out
- Location: Floor Path 3cd
- Component: Aisle Marker Li, Grimes
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE OVERNIGHT MX MECHANIC NOTED EMERG FLOOR PATH LIGHT AT 3CD INOP. REPLACED LAMP OPS CHECKED GOOD.
